MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID

BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID
Model Number 26665
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The stenosed target lesion was located in the carotid artery.An 8x29, 5f, 135cm carotid wallstent was selected for use.However, upon inspection prior to insertion, it was noted that the stent looked damaged or bent.The device was replaced with a new 8x29 mr carotid wallstent, and the procedure was completed successfully.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the carotid device was returned for analysis.A visual and tactile examination identified a sheath kink approximately 310mm proximal from the distal tip.The device was returned with the stent fully mounted in the correct location on the device.The investigator deployed the stent without any issue.No damage or issues were noted with the deployed stent.Based on analysis of the returned product, the reported allegations could not be confirmed.
 
Event or Problem Description

Brand Name
CAROTID WALLSTENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19325968
Report Number2124215-2024-29773
Device Sequence Number6680519
Product Code NIM
UDI-Device Identifier08714729781202
UDI-Public08714729781202
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P050019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26665
Device Catalogue Number26665
Device Lot Number0032972414
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale